# SDR FDEA201410022924

- Difficulty date: October 2, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 71,737 hours, 24,623 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N3500Y24
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP LE BULLNOSE PAINT WORN AT INBD END RT WING OTBD FLAP LE BULLNOSE WEAR ASSESSED OUT OF LIMITS 2 INCHES X 1.25 INCHES X 0.046 INCHES,  BULLNOSE SECTION REPLACED IAW SRM 51-40-02 & DWG 113N3500.
